Free Access
Erratum
This article is an erratum for: [this article]

Issue
ESAIM: COCV
Volume 15, Number 3, July-September 2009
Page(s) 741 - 744
DOI https://doi.org/10.1051/cocv/2009011
Published online 18 June 2009
  1. J.M. Ball, Strongly continuous semigroups, weak solutions, and the variation of constants formula. P. Am. Math. Soc. 63 (1977) 370–373.
  2. P. Grabowski and F.M. Callier, On the circle criterion for boundary control systems in factor form: Lyapunov stability and Lur'e equations. ESAIM: COCV 12 (2006) 169–197. [CrossRef] [EDP Sciences]
  3. J.C. Oostveen and R.F. Curtain, Riccati equations for strongly stabilizable bounded linear systems. Automatica 34 (1998) 953–967. [CrossRef] [MathSciNet]
  4. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer Verlag, New York (1983).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.